About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2012 (2012), Article ID 203461, 18 pages
http://dx.doi.org/10.1155/2012/203461
Research Article

Solving Hyperchaotic Systems Using the Spectral Relaxation Method

1School of Mathematical Sciences, University of KwaZulu-Natal, Private Bag X01, Pietermaritzburg, Scottsville 3209, South Africa
2Department of Mathematics, University of Johannesburg, P.O. Box 17011, Doornfontein 2028, South Africa

Received 10 October 2012; Accepted 28 November 2012

Academic Editor: Narcisa C. Apreutesei

Copyright © 2012 S. S. Motsa et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

S. S. Motsa, P. G. Dlamini, and M. Khumalo, “Solving Hyperchaotic Systems Using the Spectral Relaxation Method,” Abstract and Applied Analysis, vol. 2012, Article ID 203461, 18 pages, 2012. doi:10.1155/2012/203461